# SDR CA160308004

- Difficulty date: March 5, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320045
- Condition: Cracked
- Location: Bs 333
- Part time: 30,490 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FRAME AT STATION 333 HAS CRACK DAMAGE BETWEEN STRINGERS 1L - 3L .
